# SDR SWAA2025012876558

- Difficulty date: December 12, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-758842<[01] TOOL USED ON STEP 2. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] REPLACED WEB LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505 SHEET 82 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 REPLACED AND REPAIRED WEB LOCATED BTW BS 500A TO BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 53-30-53-2R-1 REPAIR 1 AND DWG 143A7505 SHEET 82 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
